# SDR CA160111012

- Difficulty date: January 11, 2016
- Submitted: April 22, 2016
- Operation: General aviation
- Make and model: Dhav DHC6*
- Engine: Pwa PT6A34
- System (JASC): 2820 · Aircraft Fuel Distribution System
- Part: Seal
- Part number: 700580
- Condition: Defective
- Location: Check Valve
- Part time: 12 hours
- Component: Check Valve, Viking
- Component part number: 700246
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

(CAN) FUEL MOTIVE LINE STRAINER, CHECK VALVE FOUND TO HAVE A SWOLLEN RUBBER SEAL WHICH PREVENTED THE FLAPPER FROM SEALING.  SPRING UNABLE TO RETURN VALVE TO CLOSED POSITION.
